Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72745
Title: The Gustavsson-Peetre method for several Banach spaces
Authors: Fernandez-Martinez, Pedro
GonzáLez SáNchez, Luis 
Romero, Raul
UNESCO Clasification: 1202 Análisis y análisis funcional
Keywords: Interpolation
Polygons
Operators
Interpolation methods
Orlicz spaces
Issue Date: 2006
Journal: Mathematische Nachrichten 
Abstract: We extend the Gustavsson-Peetre method to the context of N-tuples of Banach spaces. We give estimates for the norm of the interpolated operator. The method is applied to tuples of weighted L-p-spaces and to tuples of Orlicz spaces identifying the outcoming spaces in both cases.
URI: http://hdl.handle.net/10553/72745
ISSN: 0025-584X
DOI: 10.1002/mana.200310390
Source: Mathematische Nachrichten [ISSN 0025-584X], v. 279 (7), p. 743-755, (2006)
Appears in Collections:Artículos
Show full item record

Page view(s)

38
checked on Jan 17, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.